# SDR SWAA2014013024685

- Difficulty date: December 7, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 80,166 hours, 65,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546547252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD CHORD CRACKED AT BS 727 AFT LOWER FASTENER HOLE AT 6 O'CLOCK.  R & R CHORD IAW EO & EA.
